# SDR KCSA061428

- Difficulty date: October 20, 2006
- Submitted: October 21, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Corroded
- Location: Blkhd Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 2360 BULKHEAD STRINGER END FITTING 40R EVIDENCE OF CORROSION FWD SIDE.
